# SDR 04FDEA00095

- Difficulty date: January 11, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 13,693 hours, 6,951 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: BDM3003
- Part serial: 608
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LANDING GEAR WOULD NOT RETRACT PAST INTERLOCK; SWITCHED TO SYSTEM NR 2, SAME PROBLEM.  ENT BY: 502223 RPT BY: 123564  FACT  11JAN04  PERFORMED LANDING GEAR SAFETY RELAY CONTROL SIMULATOR TEST SET ON LANDING GEAR SWITCH UNIT (2GA) PER M/M 32-00-00-5, ALL INDICATIONS NORMAL.  REMOVED AND REPLACED PROX DET UNIT (54GB) PER M/M 32-31-71-4 BITE CHECK C/O ALL INDICATIONS NORMAL.  SERVICED RT PITCH DAMPER TO CORRECT PRESS PER M/M 12-12-32-0.  REMOVED RT MAIN GEAR BOGIE BEAM PROXIMITY DETECTOR BOLT FOUND IT TO BE PACKED WITH ICE, CLEANED AND DRIED AREA RECHECKED TARGET GAPS INSTALLED PER M/M 32-00-00-4, ALL CHECKS NORMAL.
